All Journal Entries Journals

Going Off Seroquel

Sep 23, 2013 - 0 comments

Looks like the Seroquel is causing the panic attacks. And according to internet posts by people who experienced the same thing- it isn't going to go away. All the posts I saw were identical to my experience. They think they're getting a heart attack, they describe it as the worst attack they've ever had, that it occurs an a bit after taking the dosage. That they've been on it for a while and it was a sudden onset. So many of the small details are identical down to the nitty gritty.

I am not going to sleep. I am too terrified of the medication. That medication was my salvation and it was so beneficial. I feel like it has betrayed me. I would rather go sleepless than endure the anxiety again. I will fix this, I have to before school starts. I'm anticipating mood swings. I am already slightly hypomanic as I write this. Staying up extra late tends to do that. And all the energy from helping my boyfriend with his schoolwork and then researching the Seroquel and then the new iOS 7 has triggered me into an excitable state.

It will be okay. The next few days will be erratic and I will be unreliable. But I am not going to endure the anxiety the medication causes. I can find a medication combo to sleep when I become desperate.

Things are going to get weird. But I'm mentally prepared- but maybe that's just the hypomania speaking (but who cares if it is?).

My fingers are slipping over the keys... racing thoughts. Everything the Seroquel fixed. Its going to come back.

****.

Mood Tracker
Post a Comment